Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Realizing symmetries of a subshift of finite type by homeomorphisms of spheres


Author: J. B. Wagoner
Journal: Bull. Amer. Math. Soc. 14 (1986), 301-303
MSC (1985): Primary 34C35, 20B27
DOI: https://doi.org/10.1090/S0273-0979-1986-15449-2
MathSciNet review: 828831
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [BK] M. Boyle and W. Krieger, Periodic points and automorphisms of the shift, preprint, Univ. of Maryland/Inst. Angew. Math, der Univ. Heidelberg, 1985. MR 887501
  • [F] J. Franks, Homology and dynamical systems, CBMS Regional Conf. Ser. in Math., no. 49, Amer. Math. Soc., Providence, R.I., 1982. MR 669378
  • [H] G. Hedlund, Endomorphisms and automorphisms of the shift dynamical system, Math. Systems Theory 3 (1969), 320-375. MR 259881
  • [R] J. Robbin, A structural stability theory, Ann. of Math. (2) 94 (1971), 447-493. MR 287580
  • [Ro] C. Robinson, Structural stability for C1 diffeomorphisms, J. Differential Equations 22 (1976), 28-73. MR 474411
  • [W1] J. B. Wagoner, Markov partitions and K2, preprint, Univ. of California, Berkeley, 1985. MR 908217
  • [W2] J. B. Wagoner, Realizing symmetries of a shift, preprint, Univ. of California, Berkeley, 1985. MR 961743
  • [Wi] R. F. Williams, Classification of subshifts of finite type, Ann. of Math. (2) 98 (1973), 120-153; errata 99 (1974), 380-381. MR 331436

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 34C35, 20B27

Retrieve articles in all journals with MSC (1985): 34C35, 20B27


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1986-15449-2

American Mathematical Society